Jump to content
CrazyBoards.org

Recommended Posts

So I started taking lexapro in the morning now for about a week to help with anxiety issues.  It seems to be helpin except for the fact that it has given me the shakes relatively BAD.  I really would like to stay on lexapro for another week (i understand that it takes antidepressants time to kick in) and they dont really bother me that much but it is rather embarrassing, that and people at work have called me out on it.  anybody have a remedy for the shakes and or another ssri that doesnt cause such bad shaking?

Share this post


Link to post
Share on other sites

I've often gotten the shakes when starting an SSRI. The good news (for me, anyway) is that it always went away once my body adjusted to the med (usually, after a month).

Share this post


Link to post
Share on other sites

I had the same issue with pristiq. It gradually got better after the first week, by week 3 it wasn't an issue any more.

Share this post


Link to post
Share on other sites

Tell the people at work you've been drinking too much coffee. :)  I hope the side effect goes away soon.

 

olga

Share this post


Link to post
Share on other sites

If you still find yourself having the shakes after a few weeks, then you can always try something like Cogentin.

 

I also found that coffee doesn't play well with Lexapro, I had horrible shakes if I drank coffee. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...